# SDR DALA2021072704212

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,110 hours, 39,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 FR 68 RH #5 DOORSTOP FITTING HAS 2 HOLES OVERSIZED. CORRECTIVE ACTION: COMPLIED WITH PRI 592973-14AD REV 0 AND ER/A 592973-14AD REV ORIG. (1889161)
